# SDR CA050901003

- Difficulty date: July 4, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Make and model: Bell 206L-3
- Engine: Allsn 250C30P
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Shroud
- Part number: 5233592
- Condition: Cracked
- Location: Fuel Nozzle Assy
- Component: Fuel Nozzle Ass
- Component part number: 6899001
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING 100 HR ENGINE INSPECTION, FUEL NOZZLE WAS REMOVED FOR CLEANING.  AFTER CLEANING WAS COMPLETED, NOZZLE AIR SHROUD WAS VISUALLY INSPECTED AND FOUND CRACKED ABOUT .250 LONG.  CRACK STARTED FROM CENTER HOLE THROUGH TWO OUTWARD HOLES.  FUEL NOZZLE WAS REMOVED FROM SERVICE.
